| Model Number |
1516-50-808 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
04/05/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6), study: dots.Clinical adverse event received for osteolysis/luciencies/migration/loosening - femoral.Event is serious and is considered severe.Event is definitely related to device and is definitely related to procedure.Date of implantation: (b)(6) 2013; date of event (onset): (b)(6) 2016; (right knee).Treatment: osteolysis/lucencies were noted (b)(6) 2016 and which progressively worsened until the knee was revised on (b)(6) 2017.Femur, tibial tray,and insert were revised.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the reported event cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and h6 (clinical codes) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Primary operative notes (b)(6) 2013 indicate the patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2017 indicate the patient received a right total knee revision due to osteolysis, effusion and pain.Upon entering the joint, the femoral component was noted to be grossly loose.The femoral, tibial and insert components revised.The surgery was completed without indication of complication by the surgeon.